| Catalog Number |
121887662 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional manufacturer narrative: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the patient was having a right total hip.During impaction of the ceramic liner, a piece of the liner fractured off.The surgeon had to remove the liner and implant a new one.The broken pieces of the fractured liner was retrieved.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "the patient was having a right total hip.During impaction of the ceramic liner, a piece of the liner fractured off.The surgeon had to remove the liner and implant a new one.The broken pieces of the fractured liner was retrieved.A manufacturing record evaluation was performed for the finished device product description: ceramax ceramic insert 36 x 62 product code: 121887662 lot number: 4251485 and no non-conformances or manufacturing irregularities were identified.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product description: ceramax ceramic insert 36 x 62 product code: 121887662 lot number: 4251485 and no non-conformances or manufacturing irregularities were identified.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect.Device history review: a manufacturing record evaluation was performed for the finished device product description: ceramax ceramic insert 36 x 62 product code: 121887662 lot number: 4251485 and no non-conformances or manufacturing irregularities were identified.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect.